Sudafed Pe Nasal Decongestant Tablets 24


Sudafed Pe Nasal Decongestant Tablets 24

$13.95
$9.49
Price includes GST

Product Description


Sudafed Pe Nasal Decongestant Tablets 24

Sudafed Pe Nasal Decongestant contains Phenylephrine, which reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.

Directions

Adults and children 12 years and over: 1 tablet every 4 hours when necessary

Active Ingredients

Phenylephrine Hydrochloride 10mg (per tablet)

Warnings

Do not use for children under 12 years. Ask your doctor before use if you have high blood pressure, have heart problems, are pregnant, or are taking anti-depressants.

If symptoms don't improve within 7 days, see your doctor.

Phenylephrine may cause sleeplessness in some people.



Browse this category: Nasal Decongestants